Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 133, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 10, 2011, 7:11 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 7:11 PM CDT (00:11 UTC)
- Expired
- Jun 10, 2011, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Anderson County, KS, Coffey County, KS
The radar
The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:15 PM CDT | HAIL 1.75 | 2 N Westphalia, KS | MOST STONES QUARTER SIZE WITH FEW GOLF BALL SIZED STONES MIXED IN. |
| Jun 10, 7:23 PM CDT | HAIL 1.75 | 5 E Westphalia, KS | QUARTER SIZE TO GOLFBALL SIZE HAIL COVERING THE GROUND. |
| Jun 10, 7:50 PM CDT | HAIL 1 | Kincaid, KS | |
| Jun 10, 7:51 PM CDT | HAIL 1.75 | 1 Ne Lone Elm, KS | REPORT RELAYED VIA ALLEN COUNTY DISPATCH AND WFO WICHITA. |
| Jun 10, 7:57 PM CDT | HAIL 0.88 | 2 E Kincaid, KS | REPORT RELAYED BY LINN COUNTY EMERGENCY MANAGEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS53 KTOP 110011
SVRTOP
KSC003-031-110115-
/O.NEW.KTOP.SV.W.0133.110611T0011Z-110611T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
711 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
EAST CENTRAL COFFEY COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WESTPHALIA...OR 12 MILES EAST OF BURLINGTON...MOVING EAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
WESTPHALIA...
COLONY...
LONE ELM...
KINCAID...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3814 9562 3826 9555 3824 9507 3804 9507
3803 9508 3803 9527
TIME...MOT...LOC 0011Z 282DEG 24KT 3819 9549
WIND...HAIL 60MPH 1.25IN
$$
BARJENBRUCH4 follow-up statements
322
WWUS53 KTOP 110023
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
723 PM CDT FRI JUN 10 2011
KSC031-110033-
/O.CAN.KTOP.SV.W.0133.000000T0000Z-110611T0115Z/
COFFEY-
723 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COFFEY COUNTY HAS
BEEN CANCELLED...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3803 9528 3811 9552 3825 9552 3822 9507
3813 9507 3804 9507 3803 9508 3804 9515
3803 9516
TIME...MOT...LOC 0023Z 284DEG 23KT 3818 9541
$$
KSC003-110115-
/O.CON.KTOP.SV.W.0133.000000T0000Z-110611T0115Z/
ANDERSON-
723 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN ANDERSON COUNTY...
AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WESTPHALIA...OR 13 MILES SOUTHWEST OF GARNETT...MOVING
EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
COLONY...LONE ELM AND KINCAID.
A TORNADO WARNING IS ALSO IN EFFECT FOR SOUTHERN ANDERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3803 9528 3811 9552 3825 9552 3822 9507
3813 9507 3804 9507 3803 9508 3804 9515
3803 9516
TIME...MOT...LOC 0023Z 284DEG 23KT 3818 9541
WIND...HAIL 60MPH 1.75IN
$$
BARJENBRUCH025
WWUS53 KTOP 110029
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
729 PM CDT FRI JUN 10 2011
KSC003-110115-
/O.CON.KTOP.SV.W.0133.000000T0000Z-110611T0115Z/
ANDERSON-
729 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN ANDERSON COUNTY...
AT 727 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. RADAR INDICATES THIS
STORM MAY PRODUCE UP TO TENNIS BALL SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
COLONY...OR 11 MILES SOUTHWEST OF GARNETT...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
COLONY...LONE ELM AND KINCAID.
A TORNADO WARNING IS ALSO IN EFFECT FOR SOUTHERN ANDERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A LIFE THREATENING STORM...CAPABLE OF DESTRUCTIVE HAIL THE
SIZE OF TENNIS BALLS OR LARGER. THERE IS THE POTENTIAL FOR SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. SHELTER INSIDE A BUILDING
AWAY FROM WINDOWS NOW!
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3803 9528 3809 9546 3818 9546 3824 9542
3822 9507 3804 9507 3803 9508 3804 9515
3803 9516
TIME...MOT...LOC 0028Z 284DEG 23KT 3817 9537
WIND...HAIL 60MPH 2.50IN
$$
BARJENBRUCH939
WWUS53 KTOP 110041
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
741 PM CDT FRI JUN 10 2011
KSC003-110115-
/O.CON.KTOP.SV.W.0133.000000T0000Z-110611T0115Z/
ANDERSON-
741 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN ANDERSON COUNTY...
AT 736 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF LONE ELM...OR 9 MILES SOUTH OF
GARNETT...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LONE ELM AND KINCAID.
A TORNADO WARNING IS ALSO IN EFFECT FOR SOUTHERN ANDERSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3806 9538 3818 9537 3822 9533 3820 9507
3804 9507 3803 9508 3803 9510 3804 9515
3803 9516 3803 9529
TIME...MOT...LOC 0041Z 284DEG 23KT 3815 9527
WIND...HAIL 60MPH 1.75IN
$$
BARJENBRUCH154
WWUS53 KTOP 110057
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
757 PM CDT FRI JUN 10 2011
KSC003-110115-
/O.CON.KTOP.SV.W.0133.000000T0000Z-110611T0115Z/
ANDERSON-
757 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHEASTERN ANDERSON COUNTY...
AT 750 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL 1 MILE NORTHEAST OF LONE
ELM. THIS STORM IS ALSO CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KINCAID...OR 14 MILES
SOUTH OF GARNETT...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
KINCAID...AND RURAL AREAS OF SOUTHEASTERN ANDERSON COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3803 9526 3808 9527 3815 9521 3813 9507
3804 9507 3803 9508 3803 9510 3804 9515
3803 9516
TIME...MOT...LOC 0056Z 292DEG 24KT 3808 9515
WIND...HAIL 60MPH 1.75IN
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:57 PM CDT, 14 minutes earlier.
Area forecast discussion, Jun 10, 6:57 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 657 PM CDT FRI JUN 10 2011 ...UPDATE TO AVIATION... .UPDATE... THUNDERSTORMS HAVE DEVELOPED ALONG A WEAK FRONTAL BOUNDARY EXTENDING FROM OSKALOOSA THROUGH TOPEKA...OSAGE CITY...AND EMPORIA. THE ENVIRONMENT IN THE WARM SECTOR EAST OF THE FRONT IS CURRENTLY CHARACTERIZED BY WEAK INHIBITION...1500 TO 2000 J/KG OF MIXED LAYER CAPE....AND 35 TO 45 KTS OF DEEP LAYER WIND SHEAR. THESE CONDITIONS ENCOURAGE DEVELOPMENT OF SUPERCELLS. HOWEVER... THE STORMS THAT HAVE DEVELOPED IN THE PAST HOUR IN SHAWNEE AND JEFFERSON COUNTY ARE IN AN AREA WITH SLIGHTLY GREATER CONVECTIVE INHIBITION AND THE UPDRAFTS MAY ACTUALLY BE HINDERED A BIT BY THE STRONGER SHEAR IN THAT AREA. HAVE THUS ISSUED THE WATCH TO THE SOUTHEAST OF CURRENT CONVECTION WHERE CONDITIONS LOOK A BIT MORE FAVORABLE IN TERMS OF DEVELOPING SEVERE UPDRAFTS. THE MOST FAVORABLE TIMING FOR SEVERE WEATHER THIS EVENING WILL LIKELY OCCUR FROM 530 PM THROUGH 830 PM IN THE LOCAL FORECAST AREA. LOW LEVEL WINDS ARE VERY WEAK IN THE WARM SECTOR...WITH WEAK LOW LEVEL SHEAR IN PLACE AS WELL. THUS...WHILE LCL'S ARE ON THE LOW SIDE...DO NOT ANTICIPATE MUCH IN THE WAY OF LOW LEVEL ROTATION WITH ANY OF THIS ACTIVITY. NEVERTHELESS...WILL MONITOR CLOSELY GIVEN THE PRESENCE OF THE SLOW MOVING FRONTAL BOUNDARY AND POTENTIAL FOR SUPERCELL DEVELOPMENT. BARJENBRUCH && .SHORT TERM (TONIGHT THROUGH SATURDAY)... UPPER LOW MOVING ACROSS THE NORTHERN PLAINS BRINGING SOME SHEER VORTICITY ACROSS CENTRAL AND NORTHERN KANSAS...WHICH IS WORKING ON SOME ELEVATED INSTABILITY ACROSS THE NORTHERN COUNTIES AND PRODUCING ISOLATED SHOWERS AND STORMS THERE. SURFACE FRONT ASSOCIATED WITH THE LOW HAS PUSHED SOUTHWARD TOWARD THE WICHITA AREA...WITH WARM SOUTHERLY FLOW IN NORTHERN OKLAHOMA STALLING ITS SOUTHERLY PROGRESS. HIGHS HAVE REACHED LOWER 80S WHERE THE SUN HAS BROKEN OUT...AND REMAINED IN THE 60S AND 70S ACROSS THE NE UNDER THE CLOUDS. MAY STILL GET SOME SHOWERS AND STORMS ALONG THE FRONT TO THE SOUTH...AND MID LEVEL WINDS OVER THE FRONT REMAIN SOUTHERLY ACROSS THE EAST SO WILL CARRY SOME SLT TO CHANCE POPS ACROSS THE EAST CENTRAL COUNTIES OVERNIGHT MAINLY BEFORE MIDNIGHT. WILL PASS ALONG TO NEXT SHIFT TO WATCH FOR PATCHY MORNING FOG IF SKIES CLEAR ENOUGH TO GIVE RADIATIONAL COOLING A SHOT. COOL NORTHEASTERLY FLOW WITH THE SFC HIGH CONTINUES ACROSS OUR AREA THROUGH THE DAY SATURDAY AND EXPECT A NICE LATE SPRING DAY WITH HIGHS UPPER 70S TO LOWER 80S. THUNDERSTORMS EXPECTED TO HOLD OFF FOR OUR AREA UNTIL THE EVENING HOURS. CRAVEN && .LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... SURFACE LOW PRESSURE WILL DEEPEN IN THE HIGH PLAINS SATURDAY NIGHT IN RESPONSE TO HEIGHT FALLS ALOFT FROM A DIGGING UPPER TROUGH IN THE WESTERN CONTINENTAL UNITED STATES. A STALLED FRONT IN SOUTHERN KANSAS WILL LIFT NORTH AS A WARM FRONT IN RESPONSE TO AN INCREASING PRESSURE GRADIENT. MODEL GUIDANCE DIFFERS ON EVOLUTION OF CONVECTION INITIATION SATURDAY NIGHT AND SUNDAY. THE NAM IS FURTHEST WEST WITH THE SURFACE LOW AND BACKS THE LOW LEVEL JET BEFORE THE JET VEERS WITH THE PASSAGE OF THE UPPER LEVEL WAVE THROUGH NORTHEAST KANSAS. MEANWHILE...THE GFS IS FURTHER EAST WITH THE SURFACE LOW WITH A MORE VEERING LOW LEVEL JET. THE ECMWF IS MORE OF A COMPROMISE SOLUTION AND HAVE FAVORED THE ECMWF AND GFS FOR THIS FORECAST. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THIS FRONT AND TRACK THROUGH NORTHEAST KANSAS SATURDAY NIGHT INTO SUNDAY. PRECIPITABLE WATER VALUES AIDED BY STRONG MOISTURE TRANSPORT WILL ALLOW FOR EFFICIENT RAIN PROCESSES ALONG WITH HEAVY RAIN IN THE STRONGER THUNDERSTORMS. SHEAR PROFILES ALONG WITH INSTABILITY ALSO SUPPORT THE POTENTIAL OF MARGINALLY SEVERE THUNDERSTORMS. WILL ALSO NEED TO MONITOR THE POTENTIAL OF FLOODING WHERE THUNDERSTORMS TRACK OVER THE SAME AREAS AND IN BASINS WHERE FLASH FLOOD GUIDANCE IS LOWER DUE TO PREVIOUS HEAVY RAIN. UPPER LEVEL RIDGING IS PROGGED TO BUILD INTO THE SOUTHERN AND CENTRAL PLAINS MONDAY BRINGING AN UPSWING IN TEMPERATURES. TUESDAY AN UPPER TROUGH WILL MOVE THROUGH THE NORTHERN PLAINS NUDGING A WEAK FRONT SOUTH INTO NORTHEAST KANSAS. THIS FRONT WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT. A STRONGER UPPER WAVE LATE IN THE FORECAST PERIOD LOOKS TO PROVIDE A BETTER CHANCE FOR THUNDERSTORMS. ANGLE && .AVIATION... SCT-BKN MVFR CIGS TO CONTINUE THROUGH 02Z NEAR THE TAF SITES THEN BECOME VFR. SOME MVFR VSBYS ARE POSSIBLE AFTER 09Z THEN VFR AGAIN AFTER 14Z. WINDS WILL VEER FROM THE NORTH TO THE EAST BY 21Z SAT. CONVECTION WILL REMAIN SOUTHEAST OF THE TERMINAL LOCATIONS. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 5:21 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 521 PM CDT FRI JUN 10 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-112230- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 521 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT GENERALLY SOUTH AND EAST OF THE KANSAS TURNPIKE. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE AND PRODUCE QUARTER SIZE HAIL AND STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA SATURDAY NIGHT INTO SUNDAY. SOME OF THE THUNDERSTORMS COULD BECOME MARGINALLY SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL COULD LEAD TO FLOODING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA MID TO LATE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 10, 5:57 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
557 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM NON-TSTM WND DMG 3 NE OLIVET 38.51N 95.71W
06/09/2011 OSAGE KS PUBLIC
DAMAGE TO CAMPER AND BOAT STORAGE AREA...AND TREES BROKEN
NEAR MELVERN LAKE. RELAYED VIA LOCAL MEDIA.
1045 PM NON-TSTM WND DMG OTTAWA 38.62N 95.27W
06/09/2011 FRANKLIN KS UTILITY COMPANY
NUMEROUS LARGE TREE BRANCHES BLOWN DOWN WHICH ALSO TOOK
POWER LINES.
&&Local storm report, Jun 10, 7:02 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 9 WSW HARRIS 38.27N 95.59W
06/10/2011 E1.00 INCH COFFEY KS PUBLIC
&&
MRCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:19 PM CDT | Tornado Warning | TOP | Anderson | 41 min |
| Jun 10, 8:15 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 15 min |
| Jun 10, 10:24 PM CDT | Special Weather Statement | TOP | Coffey | 21 min |
| Jun 10, 10:36 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 14 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.